Its gettin real bad.
For how long have u had it.
Mine went after two months
Maybe try to take another medication, that’s probably the only thing that can stop it
Its been getting worse and worse over the past two months.
I’m hoping there are other options though, as otherwise I am very happy with geodon.
Geodon gives me horrible akathisia but it’s been the only AP to work, so I just deal with the akathisia
Maybe talk with your pdoc about a counter medication
I read that twitching is caused by low electrolytes, so you could try upping your potassium for starters (try eating a banana and see if it reduces your twitching.)
By removing or lowering the dose of the antipsychotic that is causing it. I spent six months with the worst akathisia, I watched a few movies on Netflix while standing on my feet and rocking left to right. Unfortunately it’s purely a side effect so the only way to deal with it is as I’ve said, by removing the culprit.
I’ve had to switch back to a med I’already tried but failed me in the past.
I was on Cogentin for akathesia. It helped.
If it’s in your feet, you wrap your feet in cold packs. That’s what helps me.
I was on Geodon when I got akathisia, and the only thing that made it stop for me was to stop taking Geodon. It was a side effect of taking Geodon for me.
Yes, that’s true. It is a well known side effect of Geodon.
I had terrible akathisia on haloperidol, I took 5mg procylidine per day, it really helped.
I have akithisia from Haldol. I take Cogentin. It doesn’t completely take it away but it makes it more bearable.
I’ve found 1000 mg of magnesium to be helpful.
I reduced the dosage of my invega to 75 mg to reduce akathisia. Or my doctor did, I should say. Nowadays I still have akathisia but its presence is only felt when I’m standing up. If I’m sitting or laying down I don’t feel it
Mirtazipine is a good one